# SDR B4VR121216A

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: General aviation
- Aircraft: N424TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC140
- Aircraft time: 4,527 hours
- Engine: Lyc IO360M1A
- Engine time: 3,677 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transducer
- Part number: IPT20RT11000100G
- Part serial: 83212643
- Condition: Inaccurate
- Location: Fuel System
- Part time: 308 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INACCURATE READINGS FROM RIGHT ENGINE FUEL PRESSURE TRANSDUCER.  TRANSDUCER HAS ONLY 307.9 HOURS SINCE NEW. NEW TRANSDUCER WAS INSTALLED AND INDICATION ISSUES WENT AWAY.
